# SDR GTIA2020071635258

- Difficulty date: July 14, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 11,642 hours, 4,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist System
- Condition: Low
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST REQUIRES SERVICE.  SERVD L1 DOOR ASSIST IAW AMM 52-10-00.
